| Model Number |
02.12.0410CRL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2021.Lot 185587: 125 items manufactured and released on 4-oct-2018.Expiration date: 2023-09-23.No anomalies found related to the problem.To date, 104 items of the same lot have been sold without similar reported event.
Event or Problem Description
4 days after the primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.